15-the summer schoolgirl has decided to experiment with the tablets that are prescribed to people as a prevention of anxiety and poor sleep. Drugs really affect Teens, but not as they expected.
the Incident occurred in the Moscow suburb of Lyubertsy on January 15, reports “Moskovsky Komsomolets”. Girls came to school, using dangerous drugs. After the lesson, the teacher wanted to talk to them, but the girls could not connect two words. Externally, it was evident that high school girls feel bad — pale, eyes rolled back, instead of bellowing.
the Teacher immediately called the ambulance. Medics arrived at the scene, washed the girls ‘ stomachs. After this procedure, the Schoolgirls returned to normal. To avoid the consequences, students were hospitalized. Now their life is not in danger, girls ready to be discharged.
the incident was not without the attention of law enforcement. The police found out what was the cause of the ailments of teenagers. One of the victims found in the first-aid deceased grandmother’s sleeping pills. The girl invited her friend to drink it to “be intoxicated”. The medicine was used before the lesson in the school toilet.
Most sleeping pills issued on prescription. Drugs in this category should be taken with great caution and only in accordance with the recommendations of the doctor. Often the wrong use of sleeping pills leads to tragic consequences, including deaths.